# SDR YENA201704230294

- Difficulty date: April 23, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 31,487 hours, 19,945 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT AND RT OVERWING EMERGENCY EXIT SIGNS INOPERATIVE.   INSPECTED EMERGENCY EXIT DOOR LINER AND FOUND LOOSE CONNECTORS AND SECURED IAW SCHEMATIC DIAGRAM 33-50-80. OPS CHECKED GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
